X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
dibruno,faa formula (4) 4
mathematics, applied (4) 4
mathematical models (3) 3
mathematics (3) 3
adomian method (2) 2
boundary-value-problems (2) 2
computer science, cybernetics (2) 2
derivatives (2) 2
dibruno,faa (2) 2
differential equations (2) 2
divided difference (2) 2
faa di bruno's formula (2) 2
faà di bruno's formula (2) 2
mathematical analysis (2) 2
modified decomposition method (2) 2
numerical-solution (2) 2
polynomials (2) 2
taylor polynomial solution (2) 2
algebra (1) 1
algorithm (1) 1
algorithms (1) 1
approximate solutions (1) 1
approximation (1) 1
bell polynomial (1) 1
boundary conditions (1) 1
calculus (1) 1
calculus of several variables (1) 1
chain rule (1) 1
classical umbral calculus (1) 1
computation (1) 1
computer science, software engineering (1) 1
constant/variable coefficients (1) 1
convergence (1) 1
cumulants (1) 1
cybernetics (1) 1
design engineering (1) 1
di-bruno formula (1) 1
differential-equations (1) 1
faa di bruno formula (1) 1
fredholm integral-equations (1) 1
fredholm integrodifferential equations (1) 1
higher-order (1) 1
initial/boundary conditions (1) 1
interpolation (1) 1
methodology (1) 1
multicomposite function (1) 1
multivariate composite function (1) 1
multivariate cumulant (1) 1
multivariate hermite polynomial (1) 1
nonlinear integro-differential equations (1) 1
nonlinearity (1) 1
order (1) 1
partial differential equations (1) 1
studies (1) 1
systems theory (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Electronic Journal of Combinatorics, ISSN 1077-8926, 06/2009, Volume 16, Issue 1
We present an elementary combinatorial proof of a formula to express the higher partial derivatives of composite functions in terms of those of factor... 
MATHEMATICS | MATHEMATICS, APPLIED | DIBRUNO,FAA FORMULA | DERIVATIVES
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 03/2010, Volume 59, Issue 6, pp. 2047 - 2052
The well-known formula of Faà di Bruno's for higher derivatives of a composite function has played an important role in combinatorics. In this paper we... 
Divided difference | Bell polynomial | Faà di Bruno's formula | Multicomposite function | MATHEMATICS, APPLIED | DIBRUNO,FAA FORMULA | Faa di Bruno's formula | DERIVATIVES
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 03/2011, Volume 217, Issue 13, pp. 6286 - 6295
A new algorithm for computing the multivariate Faà di Bruno's formula is provided. We use a symbolic approach based on the classical umbral calculus that turns... 
Faà di Bruno's formula | Multivariate Hermite polynomial | Multivariate cumulant | Multivariate composite function | Classical umbral calculus | POLYNOMIALS | MATHEMATICS, APPLIED | DIBRUNO,FAA | Faa di Bruno's formula | CUMULANTS | Mathematical models | Calculus | Algorithms | Computation | Mathematical analysis
Journal Article
BIT Numerical Mathematics, ISSN 0006-3835, 2010, Volume 50, Issue 3, pp. 577 - 586
In this paper we derive a formula for divided differences of composite functions of several variables with respect to rectangular grids of points. Letting the... 
Chain rule | Divided difference | Calculus of several variables | Faa di Bruno formula | INTERPOLATION | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | DIBRUNO,FAA | DI-BRUNO FORMULA
Journal Article
Kybernetes, ISSN 0368-492X, 2010, Volume 39, Issue 4, pp. 578 - 597
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.